# SDR 97ZZZX2348

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96WF
- Make and model: Pilats PC12
- Aircraft serial: 139
- System (JASC): 3830 · Waste Disposal System
- Part: Pump
- Part number: 5250A
- Condition: Seized
- Location: Lavatory
- Part time: 244 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACFT TT 244.1 HOURS.  PROBLEM 'LAVATORY INOP'.  TROUBLESHOT SYSTEM AND FOUND SEIZED TOILET PUMP.  SYSTEM FUSE BLOWN.  TRACED ORIGINAL CAUSE TO IMPROPERLY WIRED PUMP.  REWIRED SYSTEM IAW WIRE MAN SYSTEM.  OPS CHECKED GOOD.  REF P8-12 WIRE MAN 25-40-OC.
